International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2017, Vol. 2, Issue 2, Part A

Analytical expressions of a steady MHD viscous incompressible fluid flow through a porous planner channel


Author(s): V Ananthaswamy, S Usha and L Nivedha

Abstract: In this paper we investigate the oscillatory flow of a steady MHD viscous incompressible fluid with radiative heat transfer analysis through a porous planar channel filled with a saturated porous medium in slip condition is considered. It is guessing that the no-slip condition between the wall and the fluid remains no longer valid. The approximate analytical expressions the dimensionless axial velocity, dimensionless temperature and the slip parameters for the non-linear boundary value problem are derived. We also discuss the graphical representations of the dimensionless velocities, dimensionless temperatures are also discussed.

Pages: 12-17 | Views: 744 | Downloads: 28

Download Full Article: Click Here
How to cite this article:
V Ananthaswamy, S Usha and L Nivedha. Analytical expressions of a steady MHD viscous incompressible fluid flow through a porous planner channel. International Journal of Statistics and Applied Mathematics. 2017; 2(2): 12-17.
Call for book chapter
International Journal of Statistics and Applied Mathematics